# SDR ABXA060239

- Difficulty date: April 12, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 73,144 hours, 18,763 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE STRUT CLOSEOUT ANGLE WAS CRACKED JUST AFT OF THE OUTBOARD MID SPAR FITTING (INBOARD FASTENER OF THE CLOSEOUT FITTING ON THE OUTBOARD SIDE).  REMOVED AND REPLACED CLOSEOUT FITTING IAW BOEING DWG 311T3150 AND BOEING SRM 51-40-2.
